The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 13, Issue 3, 1994
Metadata
 

$L_{\varphi}$-Spaces and some Related Sequence Spaces
Johann Boos, Karl-Goswin Grosse-Erdmann and T. Leiger
pp. 377–385
Abstract | Full-Text PDF (672 KB) | Metadata

An Embedding Theorem for Functions whose Fourier Transforms are Weighted Square Summable
Victor Katsnelson
pp. 387–403
Abstract | Full-Text PDF (1082 KB) | Metadata

Homogenization of the Stokes Equations with General Random Coefficients
Steve Wright
pp. 405–416
Abstract | Full-Text PDF (831 KB) | Metadata

Steiner Symmetrization and Periodic Solutions of Boundary Value Problems
Friedemann Brock
pp. 417–423
Abstract | Full-Text PDF (538 KB) | Metadata

On Fundamental Solutions of the Heat Conduction Difference Operator
Klaus Gürlebeck and A. Hommel
pp. 425–441
Abstract | Full-Text PDF (1033 KB) | Metadata

On the Canonical Proboscis
Robert Finn and T.L. Leise
pp. 443–462
Abstract | Full-Text PDF (1095 KB) | Metadata

The Smoothness of Solutions to Nonlinear Weakly Singular Integral Equations
Arvet Pedas and Gennadi Vainikko
pp. 463–476
Abstract | Full-Text PDF (997 KB) | Metadata

Uniqueness Result for the Generalized Entropy Solutions to the Cauchy Problem for First-Order Partial Differential-Functional Equations
Zdzisław Kamont and H. Leszczyński
pp. 477–491
Abstract | Full-Text PDF (994 KB) | Metadata

Some Bifurcation Results Including Banach Space Valued Parameters
B. Marx
pp. 493–512
Abstract | Full-Text PDF (1105 KB) | Metadata

Asymptotic Expansions for Regularization Methods of Linear Fully Implicit Differential-Algebraic Equations
Michael Hanke
pp. 513–535
Abstract | Full-Text PDF (1199 KB) | Metadata

The Grünwald-Letnikov Difference Operator and Regularization of the Weyl Fractional Differentiation
Vu Kim Tuan and Rudolf Gorenflo
pp. 537–545
Abstract | Full-Text PDF (776 KB) | Metadata

Analyticity of some Kernels
S. Ramaswamy
pp. 547–554
Abstract | Full-Text PDF (670 KB) | Metadata

On the Existence of Closed Orbits for a Differential System
Wang Hui-Feng and Yu Shu-Xiang
pp. 555–560
Abstract | Full-Text PDF (517 KB) | Metadata